Title: An asymptotically perfect secret sharing scheme based on the Chinese Remainder Theorem
Authors: Liu, Yung-Hsiang
Chen, Rong-Jaye
資訊工程學系
Department of Computer Science
Keywords: Secret sharing;weighted threshold secret sharing;Asmuth-Bloom secret sharing;Chinese Remainder Theorem;prime number theorem;94A62;94A60;11N05;11T71
Issue Date: 1-Jan-2017
Abstract: The secret sharing schemes based on the Chinese Remainder Theorem (CRT) and their applications have attracted many researchers in recent years. In this paper, we propose a weighted threshold secret sharing scheme based on the CRT and prove the scheme is asymptotically perfect. Since all CRT-based secret sharing schemes use special sequences of pairwise coprime integers as its parameters, this paper proposes the first algorithm to generate these integers. Moreover, the correctness of this algorithm is proved by using the prime number theorem. The experimental result shows the effectiveness and the efficiency of our algorithm as well as the space efficiency of our scheme using the sequences of integers generated from our algorithm. Our scheme with the parameter generation algorithm can be used in many applications such as threshold cryptosystems.
URI: http://dx.doi.org/10.1080/00207160.2016.1274738
http://hdl.handle.net/11536/145736
ISSN: 0020-7160
DOI: 10.1080/00207160.2016.1274738
Journal: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
Volume: 94
Begin Page: 1890
End Page: 1915
Appears in Collections:Articles